# SDR ASAA2018092926313

- Difficulty date: September 29, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 11,886 hours, 3,915 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Part time: 11,927 hours, 3,930 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CLIMB FL 230 "L" "SIDE" WINDOW OVERHEAT LT ILLUMINATES, AFTER 5 MIN COOLING PER QRH LT REMAINED ILLUMINATED. GROUNDED - YES. VERIFIED DISCREPANCY - ACCOMPLISHED FIM 30-41 TASK 811. FOUND HEATING ELEMENT READ 57.8 OHMS. WINDOW SENSOR READS 307 OHMS. AT 180 DEG F READS 347. PRECAUTIONARY REPLACED WHCU. REF WD 30-41-12. RMVD AND INSTALLED NEW WHCU M322. REF 30-41-11.
